# SDR FDEA201101260370

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,621 hours, 32,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT ILLUMINATED INTERMITTENTLY DURING CLIMBOUT.  REPEAT GRIPE.  R & R COCKPIT EMERGENCY EXIT LIGHT IAW MM 33-50-101-2.  OPS CHECKED GOOD.
